# SDR SWIA202163186

- Difficulty date: October 23, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY SERVICE DOOR  ATTACH ANGLE TO INNER STRAP AT FS 319.00, STR 17R.   (C CHECK RO 12-19-21)   REPLACED ATTACH ANGLE AT FS 319.00 STGR 17R REF. CRJ700 SRM 51-42-06-001-001-A01 / COMPLIED WITH TASK CARD 51-900-1002-SKY
